Here I go again, I have been taking Zoloft for a couple months now, my doctor has increased me very quickly in my opinion, I am now on 200 mg a day. The first few days my panic increases(it's been over a week since being on the upped dose), but this morning I feel this overwhelming feeling of sadness that I can not even explain, it's actually scary. I am not crying or anything just feel weird and very sad. I thought a xanax would help but it hasn't. Could the zoloft just now be making me more depressed, or could it just be an off day? I almost feel like a "nervous break down" feeling, never have had one that I know of, but this is just weird.
Hi Brendaboo, my heart goes out to you. I really don't know what to say.
I do have a few questions though, have you tried any other meds besides Zoloft? Has your Xanax dose been increased, as your last post regarding panic attacks and your benzo dose being too small was never ended with you letting us know if your doc upped that dose or not.
The cavalry will be along directly, I'm quite sure. So keep your chin up, you WILL feel joy again! This is not a permanent thing.
I've said the following before, depression robs us of joy and distorts life. Not exactly a way anyone wants to live. But at this time, in my opinion, medication is the answer. Whether tis Zoloft or a different med, I cannot answer. Only you can decide whether tis working. But it seems to not be working, you are still depressed and having panic issues. Maybe a different doc is the trick? Just consider these things, or DON'T if it's too much to think about at this time, I certainly understand that.
All the best to you!
I would check with my dr about your Zoloft dosage for one see if it needs adjusting,I also find sometime when I get this way I try to find something I enjoy doing and do it,it really does help at times.Keep busy if possible.I wish you all the best Good luck and have a great day.Try calling someone that you trust and explain whats going on maybe they will help or maybe it will help just to talk to someone on the phone or in person, not on the computer,sometimes another voice really helps alot also
I found this info on the net. It's long, yet I found it to be informative. Thank you for asking the question. So, here goes:
As with all medications, Zoloft may cause certain side effects.
The most common side effects experienced with Zoloft include:
Decreased bladder control.
For many, side effects may be minimal or lessen with time, but if you experience any side effects that do not go away or become disruptive to your life, please consult with your doctor for advice.
In some cases, side effects may be severe and possibly life-threatening. If you experience any of the following more serious side effects, please seek immediate medical assistance:
•severe allergic reaction (rash; hives; itching; difficulty breathing; tightness in the chest; or swelling around the mouth, face or lips)
•black or bloody stools
•decreased bladder control
•new or worsening agitation
•fast or irregular heartbeat
•exaggerated feeling of well-being
•restlessness, or the inability to sit still
•persistent or severe ringing in the ears
•persistent, painful erection
•red, swollen, blistered, or peeling skin
•severe or persistent anxiety or trouble sleeping
•severe or persistent headache
•suicidal thoughts or attempts
•unusual bruising or bleeding
•unusual or severe mental or mood changes
•worsening of depression
Not all potential side effects are listed here. Please ask your doctor or pharmacist if you require further information.
God bless you. I understand why you asked this question.
If you wish to report side effects to the FDA, they may be reached at 1-800-FDA-1088.
I have been through a few depressions and when you are prescribed something and you are on it at least a month and it does not help it is time to wean yourself off and try something else. I find it takes awhile for the meds to work and it takes awhile to come off and start something new. If you let your depression without proper care it can get worse and the longer you are depressed the longer it will take to get better. I would find someone else if you are not getting proper care. Go with your instincts, if you are not sure of the Pchychiatrist find another if you can to help you. Also do not be scared to get help now even if you feel responsible for your child at home, because if you don't get proper care you won't be home for him anyway. Try to find someone to care for him just in case you get worse, until you are well. It really helps to get someone to help you even if it's for just a little bit.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I don't have depression, but have anxiety and panic attacks. I couldn't take zoloft and prosaic due?
Posted 27 May 2010 • 3 answers
Posted 1 Jul 2010 • 7 answers
Posted 10 Jul 2010 • 30 answers
Posted 23 Feb 2013 • 3 answers
Posted 5 Apr 2016 • 1 answer